Title: Variational time discretization for mixed finite element approximations of nonstationary diffusion problems
Authors: Bause, Markus 
Köcher, Uwe 
Language: en
Keywords: Universitätsbibliographie;Evaluation 2015
Issue Date: 2015
Publisher: North-Holland
Document Type: Article
Source: Enthalten in: Journal of computational and applied mathematics. - Amsterdam [u.a.] : North-Holland, 1975- ; ZDB-ID: 1468806-2 . - Bd. 289.2015, Seite 208-224
Journal / Series / Working Paper (HSU): Journal of computational and applied mathematics 
Volume: 289
Page Start: 208
Page End: 224
Publisher Place: Amsterdam [u.a.]
Description: 
Impact-Factor: 1.328 (Stand 2015) In Press, Corrected Proof, Available online 9 July 2012
Organization Units (connected with the publication): Numerische Mathematik 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=863735088
DOI: 10.1016/j.cam.2015.02.015
Appears in Collections:2015

Show full item record

CORE Recommender

SCOPUSTM   
Citations

8
checked on Jan 21, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.